Year 2018, Volume 1 , Issue 1, Pages 30 - 45 2018-04-25

On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction

Ljubomir P. GEORGİEV [1]


The present paper is devoted to the investigation of lossless transmission lines with Josephson junction. Such lines are described by first order nonlinear hyperbolic system partial differential equations. We consider the mixed problem for this system with boundary conditions generated by a circuit corresponding to Josephson junction formulated by V. Angelov. We present the mixed problem in an operator form and obtain a suitable sequence converging to a continuous solution.

transmission lines, Josephson junction, nonlinear hyperbolic system, mixed problem
  • [1] Scott A.C., F. Chu, S. Reible, Magnetic-flux propagation on a Josephson transmission line, J. Applied Physics v. 47, No. 7, July (1976), 3272–3286.
  • [2] Swihart J.C., Field solution for a thin-film superconducting strip transmission line, J. Applied Physics v. 32, No. 3, March (1961), 461–469.
  • [3] Barone A., G. Paterno, Physics and Applications of the Josephson Effect, A Wiley-Inter Science Publication, J. Wiley & Sons, New York, 1982.
  • [4] Cirillo M., Josephson Transmission Lines Coupling, in Nonlinear Superconductive Electronics and Josephson Devices, Proc. NATO Advanced Research Workshop on Nonlinear Superconductive Electronics and of the Second Workshop on Josephson Devices, (Ed: G. Costabile, S. Pagano, N.F. Pedersen, M. Russo), Springer Science+Business Media, NY, 1991, 297-305.
  • [5] V. G. Angelov, Lossless transmission lines with Josephson junction – approximated continuous generalized solutions, Journal of Multidisciplinary Engineering Science and Technology (JMEST) ISSN: 3159-0040 vol. 2 Issue 1 (2015), 291–298.
  • [6] Angelov V.G., Lossy Transmission Lines with Josephson Junction – Continuous Generalized Solutions. Communications in Applied Analysis 20 (2016), 91-106.
  • [7] Angelov V.G., Lossless Transmission Lines Terminated by L-Load in Series Connected to Parallel Connected GL-Loads. British Journal of Mathematics & Computer Science, 3 (3) (2013), 352-389.
  • [8] Angelov V.G., A Method for Analysis of Transmission Lines Terminated by Nonlinear Loads. Nova Science, New York, 2014.
Primary Language en
Journal Section Articles
Authors

Author: Ljubomir P. GEORGİEV
Institution: University of Mining and Geology ``St. I. Rilski''
Country: Bulgaria


Dates

Publication Date : April 25, 2018

Bibtex @research article { rna418446, journal = {Results in Nonlinear Analysis}, issn = {}, eissn = {2636-7556}, address = {}, publisher = {Erdal KARAPINAR}, year = {2018}, volume = {1}, pages = {30 - 45}, doi = {}, title = {On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction}, key = {cite}, author = {Georgi̇ev, Ljubomir P.} }
APA Georgi̇ev, L . (2018). On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction . Results in Nonlinear Analysis , 1 (1) , 30-45 . Retrieved from https://dergipark.org.tr/en/pub/rna/issue/36561/418446
MLA Georgi̇ev, L . "On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction" . Results in Nonlinear Analysis 1 (2018 ): 30-45 <https://dergipark.org.tr/en/pub/rna/issue/36561/418446>
Chicago Georgi̇ev, L . "On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction". Results in Nonlinear Analysis 1 (2018 ): 30-45
RIS TY - JOUR T1 - On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction AU - Ljubomir P. Georgi̇ev Y1 - 2018 PY - 2018 N1 - DO - T2 - Results in Nonlinear Analysis JF - Journal JO - JOR SP - 30 EP - 45 VL - 1 IS - 1 SN - -2636-7556 M3 - UR - Y2 - 2018 ER -
EndNote %0 Results in Nonlinear Analysis On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction %A Ljubomir P. Georgi̇ev %T On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction %D 2018 %J Results in Nonlinear Analysis %P -2636-7556 %V 1 %N 1 %R %U
ISNAD Georgi̇ev, Ljubomir P. . "On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction". Results in Nonlinear Analysis 1 / 1 (April 2018): 30-45 .
AMA Georgi̇ev L . On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction. RNA. 2018; 1(1): 30-45.
Vancouver Georgi̇ev L . On the Continuous Generalized Solutions of a Lossless Transmission Line System with Josephson Junction. Results in Nonlinear Analysis. 2018; 1(1): 30-45.